MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC-3300-ST
Medical Device Problem Codes Image Display Error/Artifact (1304); Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A fuse 1c colonoscope was received for analysis.A functional evaluation was performed and the reported issue could not be replicated.The scope passed all testing.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.Since the reported issue could not be replicated, the assigned investigation conclusion code for this complaint is designated as no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse 1c colonoscope was used during a colonoscopy procedure performed on an unknown date.According to the complainant, during the procedure, the middle camera of the scope was flickering.The patient's anatomy was not visible on the center image when it was flickering.Antoher fuse 1c colonoscope was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8478096
Report Number3005099803-2019-01646
Device Sequence Number1253326
Product Code PEA
UDI-Device Identifier00816849019666
UDI-Public00816849019666
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC-3300-ST
Device Catalogue Number60093
Device Lot NumberF1C636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1